Epatite acuta itterica da albendazolo: un caso pediatrico.

Translated title of the contribution: Acute hepatitis as a side effect of albendazole: a pediatric case

Chiara Amoruso, Maurizio Fuoti, Veronica Miceli, Elisabetta Zito, Maria Rosaria Celano, Anna De Giorgi, Gabriella Nebbia

Research output: Contribution to journalArticle

Abstract

We describe a case of acute hepatitis with jaundice in a patient of seven years of age in oral treatment with albendazole; a mild increase of liver function tests is a well-known side effect after prolonged administration but acute hepatitis has never been described in childhood.

Translated title of the contributionAcute hepatitis as a side effect of albendazole: a pediatric case
Original languageItalian
Pages (from-to)262-264
Number of pages3
JournalPediatria Medica e Chirurgica
Volume31
Issue number6
Publication statusPublished - Nov 2009

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health
  • Surgery

Fingerprint Dive into the research topics of 'Acute hepatitis as a side effect of albendazole: a pediatric case'. Together they form a unique fingerprint.

  • Cite this

    Amoruso, C., Fuoti, M., Miceli, V., Zito, E., Celano, M. R., De Giorgi, A., & Nebbia, G. (2009). Epatite acuta itterica da albendazolo: un caso pediatrico. Pediatria Medica e Chirurgica, 31(6), 262-264.